# SDR EISA98256

- Difficulty date: November 14, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N313NE
- Make and model: Boeing 727223
- Aircraft serial: 19702
- System (JASC): 5754 · Leading Edge Devices
- Part: Rib
- Condition: Cracked
- Location: Nr 3 Slat
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE C-CHECK WORKCARD ACCOMPLISHMENT REVEALED NR 3 SLAT INBOARD RIB CRACKED.  STOP DRILLED CRACK.  FABRICATED AND INSTALLED DOUBLER PER SRM 51-10-1.  (M)
